Alert archive / Tennessee / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 97, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jun 26, 2015, 6:40 PM CDT for Hickman County, Humphreys County, Perry County, Tennessee. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2015, 6:40 PM CDT (23:40 UTC)
- Expired
- Jun 26, 2015, 7:15 PM CDT
- In force
- 35 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Hickman County, TN, Humphreys County, TN, Perry County, TN
The radar
The Ft Campbell radar (KHPX), 96 km from the middle of the area, began a volume at 23:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 6:45 PM CDT | TSTM WND DMG | New Johnsonville, TN | REPORT OF A TREE DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 2:08 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 11.7 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 347 J/kg
- Mixed-layer CIN
- -259 J/kg
- Mixed-layer LCL
- 1342 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
952
WUUS54 KOHX 262340
SVROHX
TNC081-085-135-270015-
/O.NEW.KOHX.SV.W.0097.150626T2340Z-150627T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
640 PM CDT FRI JUN 26 2015
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN HICKMAN COUNTY IN MIDDLE TENNESSEE...
HUMPHREYS COUNTY IN MIDDLE TENNESSEE...
NORTHEASTERN PERRY COUNTY IN MIDDLE TENNESSEE...
* UNTIL 715 PM CDT
* AT 640 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NEW
JOHNSONVILLE...OR 10 MILES SOUTHEAST OF CAMDEN...MOVING EAST AT 35
MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
HURRICANE MILLS AROUND 700 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
PINEWOOD...BUCKSNORT...I-40 NEAR THE TENNESSEE RIVER AND LOBELVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3600 8800 3603 8800 3605 8799 3613 8792
3617 8791 3619 8761 3619 8758 3610 8754
3602 8755 3599 8753 3572 8751 3578 8798
3583 8797 3587 8794 3594 8793 3595 8801
3597 8802
TIME...MOT...LOC 2340Z 267DEG 32KT 3596 8798
HAIL...0.75IN
WIND...60MPH
$$
MR32 follow-up statements
249
WWUS54 KOHX 262353
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
653 PM CDT FRI JUN 26 2015
TNC081-085-135-270015-
/O.CON.KOHX.SV.W.0097.000000T0000Z-150627T0015Z/
HICKMAN TN-HUMPHREYS TN-PERRY TN-
653 PM CDT FRI JUN 26 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHWESTERN HICKMAN...HUMPHREYS AND NORTHEASTERN PERRY
COUNTIES...
AT 652 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HURRICANE
MILLS...OR 11 MILES SOUTH OF WAVERLY...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHWESTERN HICKMAN...HUMPHREYS AND NORTHEASTERN PERRY COUNTIES...
INCLUDING THE FOLLOWING LOCATIONS...PINEWOOD...BUCKSNORT...I-40 NEAR
THE TENNESSEE RIVER AND LOBELVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3600 8800 3603 8800 3605 8799 3613 8792
3617 8791 3619 8761 3619 8758 3610 8754
3602 8755 3599 8753 3572 8751 3578 8798
3583 8797 3587 8794 3594 8793 3595 8801
3597 8802
TIME...MOT...LOC 2352Z 268DEG 33KT 3592 8781
HAIL...<.75IN
WIND...60MPH
$$
MR3196
WWUS54 KOHX 270008
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
708 PM CDT FRI JUN 26 2015
TNC081-085-135-270018-
/O.EXP.KOHX.SV.W.0097.000000T0000Z-150627T0015Z/
HICKMAN TN-HUMPHREYS TN-PERRY TN-
708 PM CDT FRI JUN 26 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HICKMAN...
HUMPHREYS AND NORTHEASTERN PERRY COUNTIES WILL EXPIRE AT 715 PM
CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
CENTRAL TENNESSEE. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT
UNTIL 1000 PM CDT FOR CENTRAL TENNESSEE.
LAT...LON 3600 8800 3603 8800 3605 8799 3613 8792
3617 8791 3619 8761 3619 8758 3610 8754
3602 8755 3599 8753 3572 8751 3578 8798
3583 8797 3587 8794 3594 8793 3595 8801
3597 8802
TIME...MOT...LOC 0006Z 267DEG 32KT 3592 8781
$$
MR3What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 3:24 PM CDT, 3 hours 16 minutes earlier.
Area forecast discussion, Jun 26, 3:24 PM CDT, 3 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 324 PM CDT FRI JUN 26 2015 .SHORT TERM...BY-MID-AFTERNOON THUNDERSTORMS WERE ORGANZING ALONG A PRE-FRONTAL SURFACE TROUGH FROM SOUTHEASTERN MISSOURI INTO SOUTHWESTERN INDIANA. MEANWHILE, THE COLD FRONT EXTENDED FROM JUST NORTHWEST OF STL TO JUST NORTH OF DFW. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR OUR EXTREME NORTHERN COUNTIES UNTIL 03Z, WITH THE MAIN THREAT STILL EXPECTED TO BE DAMAGING STRAIGHT LINE WINDS, TORRENTIAL DOWNPOURS, AND POSSIBLY SMALL HAIL. BELIEVE THE PRE-FRONTAL TROUGH WILL SWEEP THUNDERSTORMS ACROSS THE MID STATE LATE THIS AFTERNOON AND OVERNIGHT, WITH ONLY A MINIMAL DROP IN SFC DEW POINTS IN THE AREA BETWEEN THE TROUGH AND COLD FRONT. SOME OF THOSE STORMS COULD BE STRONG TO SEVERE THROUGHOUT THE OVERNIGHT HOURS. THE ACTUAL SURFACE FRONT, WHICH WILL FINALLY LOWER DEW POINTS INTO THE LOWER AND MIDDLE 60S, IS NOT EXPECTED TO PUSH INTO NORTHWESTERN AREAS UNTIL LATE TONIGHT, REACHING THE BNA AREA AROUND 12Z, AND PUSHING EAST OF THE CUMBERLAND PLATEAU BY EARLY AFTERNOON. CHANCE FOR PRECIPITATION WILL END WITH THE PASSAGE OF THE FRONT. COOLER NORTHWEST FLOW PATTERN BECOMES ESTABLISHED OVER THE EASTERN UNITED STATES OVER THE WEEKEND AND EARLY NEXT WEEK. DRY WEATHER IS EXPECTED ON SUNDAY, ALTHOUGH A SLIGHT CHANCE FOR SHOWERS RETURNS TO OUR NORTHWEST AS EARLY AS LATE SUNDAY NIGHT OR EARLY MONDAY. .LONG TERM...EVEN THOUGH OUR NWLY FLOW PATTERN RELAXES SOMEWHAT AS WE HEAD INTO THE MIDDLE AND LATTER PART OF NEXT WEEK, WE REMAIN VULNERABLE TO SHORTWAVES AND ATTENDANT THUNDERSTORMS DROPPING OUT OF THE NW INTO OUR AREA. TIMING OF THESE EVENTS IS TRICKY. SO, WILL KEEP POPS IN THE CHANCE CATEGORY THROUGHOUT THE EXTENDED. SINCE MODELS ARE CURRENTLY ZEROING IN ON WEDNESDAY NIGHT AND THURSDAY AS THE PERIOD WITH THE BEST CHANCE FOR SHOWERS AND STORMS WILL GO AHEAD AND MENTION "SCATTERED SHOWERS AND THUNDERSTORMS" IN THE WX GRID FOR THOSE TWO PERIODS TO SHOW A LITTLE MORE INCREASED CONFIDENCE. OVERALL, VERY LITTLE CHANGE TO PREVIOUS FORECAST. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 93 71 82 62 / 50 80 40 10 CLARKSVILLE 91 68 79 60 / 60 90 20 10 CROSSVILLE 88 69 78 57 / 50 90 70 20 COLUMBIA 93 71 84 61 / 50 90 50 10 LAWRENCEBURG 93 72 84 62 / 50 90 50 10 WAVERLY 91 69 80 61 / 50 80 20 10 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 19
Hazardous weather outlook, Jun 26, 5:57 PM CDT, 43 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 557 PM CDT FRI JUN 26 2015 TNZ005>010-023>031-056>062-093>095-271000- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-HOUSTON-HUMPHREYS- DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-JACKSON-PERRY- HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-WAYNE-LAWRENCE- GILES- 557 PM CDT FRI JUN 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. SEVERE THUNDERSTORM WATCH 360 IN EFFECT UNTIL 10 PM CDT THIS EVENING .DAY ONE...TONIGHT WIDESPREAD THUNDERSTORMS WILL BE POSSIBLE ACROSS LOCATIONS GENERALLY WEST OF THE CUMBERLAND PLATEAU REGION THROUGH 10 PM CDT THIS EVENING. SOME OF THESE THUNDERSTORMS WILL REACH SEVERE THRESHOLDS...WITH MAIN CONCERNS BEING DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS ARE NEEDED THIS EVENING. TNZ011-032>034-063>066-075-077>080-271000- PICKETT-PUTNAM-OVERTON-FENTRESS-CANNON-DE KALB-WHITE-CUMBERLAND- BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN- 557 PM CDT FRI JUN 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TONIGHT WIDESPREAD TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS LOCATIONS JUST WEST OF AND ACROSS THE CUMBERLAND PLATEAU REGION THIS EVENING. SOME OF THESE THUNDERSTORMS COULD REACH STRONG THRESHOLDS...WITH MAIN CONCERNS BEING STRONG WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS MAY BE NEEDED THIS EVENING. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 31
In the hours before
Special weather statement, Jun 26, 3:49 PM CDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 349 PM CDT FRI JUN 26 2015 TNZ005-006-023>025-262145- MONTGOMERY TN-STEWART TN-DICKSON TN-HUMPHREYS TN-HOUSTON TN- 349 PM CDT FRI JUN 26 2015 ...SIGNIFICANT WEATHER ADVISORY FOR HOUSTON...NORTHEASTERN HUMPHREYS...NORTHWESTERN DICKSON...SOUTHWESTERN MONTGOMERY AND SOUTHEASTERN STEWART COUNTIES UNTIL 445 PM CDT... AT 348 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR DOVER TO NEAR WAVERLY...AND MOVING NORTHEAST AT 25 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... WAVERLY...ERIN...MCEWEN...TENNESSEE RIDGE...VANLEER...CUMBERLAND CITY...SLAYDEN...PALMYRA...WOODLAWN AND CUNNINGHAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR MIDDLE TENNESSEE. LAT...LON 3656 8747 3622 8730 3607 8781 3641 8795 TIME...MOT...LOC 2048Z 234DEG 22KT 3641 8786 3616 8776 HURLEY
Special weather statement, Jun 26, 4:48 PM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
448 PM CDT FRI JUN 26 2015
TNZ007-262215-
ROBERTSON TN-
448 PM CDT FRI JUN 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ROBERTSON COUNTY UNTIL
515 PM CDT...
AT 447 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES NORTHWEST OF SPRINGFIELD...MOVING EAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ORLINDA...ADAMS AND CEDAR HILL.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
CENTRAL TENNESSEE.
LAT...LON 3659 8667 3655 8711 3663 8712 3664 8711
3665 8669
TIME...MOT...LOC 2147Z 256DEG 31KT 3662 8698
MR3Special weather statement, Jun 26, 5:20 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
520 PM CDT FRI JUN 26 2015
TNZ065-066-078-080-262300-
VAN BUREN TN-WARREN TN-CUMBERLAND TN-WHITE TN-
520 PM CDT FRI JUN 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR VAN BUREN...SOUTHWESTERN
CUMBERLAND...SOUTHEASTERN WARREN AND SOUTHEASTERN WHITE COUNTIES
UNTIL 600 PM CDT...
AT 519 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTHEAST OF MCMINNVILLE...MOVING NORTHEAST AT 30 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
SPENCER...VIRGIN FALLS STATE NATURAL AREA...FALL CREEK FALLS STATE
PARK...INDIAN ROCK LAKE AND FALL CREEK FALLS S.P..
LAT...LON 3575 8503 3577 8504 3577 8525 3576 8527
3575 8526 3575 8527 3572 8527 3562 8536
3553 8562 3566 8575 3595 8519 3575 8501
TIME...MOT...LOC 2219Z 241DEG 27KT 3563 8564
MR3Special weather statement, Jun 26, 5:56 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
556 PM CDT FRI JUN 26 2015
TNZ008-028-029-262345-
TROUSDALE TN-SUMNER TN-WILSON TN-
556 PM CDT FRI JUN 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SUMNER...SOUTHWESTERN
TROUSDALE AND NORTHWESTERN WILSON COUNTIES UNTIL 645 PM CDT...
AT 556 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
HENDERSONVILLE...OR 11 MILES SOUTHWEST OF GALLATIN...MOVING EAST AT
30 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
GALLATIN...HENDERSONVILLE...MOUNT JULIET...GOODLETTSVILLE...
LAKEWOOD...DICKERSON CHAPEL RECREATION AREA...BLEDSOE CREEK STATE
PARK AND BETHPAGE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
CENTRAL TENNESSEE.
LAT...LON 3630 8620 3623 8659 3624 8659 3625 8661
3625 8664 3629 8664 3630 8667 3632 8668
3632 8670 3633 8670 3653 8631
TIME...MOT...LOC 2256Z 249DEG 26KT 3627 8660
MR3Special weather statement, Jun 26, 6:21 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
621 PM CDT FRI JUN 26 2015
TNZ028>030-262345-
TROUSDALE TN-SMITH TN-WILSON TN-
621 PM CDT FRI JUN 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TROUSDALE...NORTHEASTERN
WILSON AND SMITH COUNTIES UNTIL 645 PM CDT...
AT 620 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTH OF HARTSVILLE...MOVING EAST AT 25 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
LEBANON...CARTHAGE...HARTSVILLE...GORDONSVILLE...SOUTH CARTHAGE...
DICKERSON CHAPEL RECREATION AREA...DIXON SPRINGS...PLEASANT SHADE AND
TUCKERS CROSSROADS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
CENTRAL TENNESSEE.
LAT...LON 3641 8584 3634 8583 3633 8584 3629 8585
3628 8584 3627 8584 3625 8582 3616 8581
3620 8628 3635 8629 3636 8628 3636 8627
3642 8591
TIME...MOT...LOC 2320Z 267DEG 20KT 3628 8612
MR3Local storm report, Jun 26, 6:25 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
625 PM CDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0551 PM TSTM WND DMG 2 W GALLATIN 36.38N 86.49W
06/26/2015 SUMNER TN TWITTER
IMAGE OF A LARGE TREE DOWN ON LONG HOLLOW PIKE NEAR
LONG HOLLOW PIKE GOLF COURSE. TIME ESTIMATED BASED ON
RADAR.
&&
EVENT NUMBER OHX1500593
JACKSONThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 2:41 PM CDT | Special Weather Statement | OHX | Stewart | 19 min |
| Jun 26, 2:56 PM CDT | Severe Thunderstorm Warning | OHX | Stewart | 19 min |
| Jun 26, 3:34 PM CDT | Special Weather Statement | OHX | Stewart | 56 min |
| Jun 26, 3:49 PM CDT | Special Weather Statement | OHX | Houston | 56 min |
| Jun 26, 4:48 PM CDT | Special Weather Statement | OHX | Robertson | 27 min |
| Jun 26, 5:05 PM CDT | Severe Thunderstorm Warning | OHX | Robertson, Sumner | 40 min |
| Jun 26, 5:20 PM CDT | Special Weather Statement | OHX | Van Buren | 40 min |
| Jun 26, 5:56 PM CDT | Special Weather Statement | OHX | Sumner | 49 min |
| Jun 26, 6:04 PM CDT | Areal Flood Advisory | OHX | Grundy | 116 min |
| Jun 26, 6:04 PM CDT | Severe Thunderstorm Warning | OHX | Fentress, Overton, Pickett | 26 min |
| Jun 26, 6:21 PM CDT | Special Weather Statement | OHX | Smith | 24 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.